# SDR AUS20021332

- Difficulty date: November 18, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: P270D8
- Condition: Loose
- Location: Mlg C/B
- Part time: 24,591 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR CONTROL CIRCUIT BREAKER WIRE P270D8 LOOSE.
